Complex uniformly resolvable decompositions of Kv

Csilla Bujtás, Mario Gionfriddo, Elena Guardo, Lorenzo Milazzo, Salvatore Milici, Zsolt Tuza


In this paper we consider complex uniformly resolvable decompositions of the complete graph Kv into subgraphs such that each resolution class contains only blocks isomorphic to the same graph from a given set ℋ and at least one parallel class is present from each graph of ℋ. We completely determine the spectrum for the cases ℋ = {K2, P3, K3}, ℋ = {P4, C4}, and ℋ = {K2, P4, C4}.


Resolvable decomposition, complex uniformly resolvable decomposition, path, cycle

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications